# SDR C2XA02IA129

- Difficulty date: June 14, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE-  FLIGHT 4138, AFTER LANDING THE CREW NOTED THAT THERE WAS A FUEL SMELL IN THE COCKPIT.  MAINTENANCE PERFORMED AN AIR BLEED SYSTEM OPERATIONAL CHECK, NO DEFECTS NOTED, COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
